Advanced Search
MyIDEAS: Login to save this article or follow this journal

Calculation of Stationary Random Sequences Extreme Values Characteristics and their Application to Determination of the Volatility of Russian and Foreign Financial Indices and Estimation of the Investment Risk

Contents:

Author Info

  • Stikhova , Olga
Registered author(s):

    Abstract

    Estimation methods of stationary random sequences extreme values characteristics are presented in the paper. The econometric models AR(1), GARCH(1,1) are suggested as ones of sequences of extreme values. Computing experi-ments on comparative analysis of the classical econometric models with the normal distribution and the generalized Pareto laws showed efficiency of the econometric ones, offered by the author, for modeling and estimation of the stationary random sequences extreme values characteristics. The obtained results are used for determination of the volatility of Russian and foreign financial indices and estimation of the investment risk.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://pe.cemi.rssi.ru/pe_2007_4_18-26.pdf
    File Function: Full text
    Download Restriction: no

    Bibliographic Info

    Article provided by Publishing House "SINERGIA PRESS" in its journal Applied Econometrics.

    Volume (Year): 8 (2007)
    Issue (Month): 4 ()
    Pages: 18-26

    as in new window
    Handle: RePEc:ris:apltrx:0138

    Contact details of provider:
    Web page: http://appliedeconometrics.cemi.rssi.ru/

    Related research

    Keywords: stationary random sequences; extreme values; financial indices;

    Find related papers by JEL classification:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Pagan, Adrian, 1996. "The econometrics of financial markets," Journal of Empirical Finance, Elsevier, vol. 3(1), pages 15-102, May.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ris:apltrx:0138. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Anatoly Peresetsky).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.